Metformin and Mood Changes or just me?
I have been on Metformin 500 mgs regular release now for 7 days.
I take it about 5 to 7 in the evening and was finding that I was getting
really mean and mad easily and so crabby and snappy too.
I am not normally this bad but have been and not sure why.
So I moved the time to after 7 in hopes to ward this off on others.
It would usually happen within a couple hours after taking it.
I watch 4 grandkids every night that stay all week actually monday evening
through friday after school, so I have reason to be cranky, lol.
So it seems a bit better taking it later but still not sure why this med would cause this.
Also had started taking a gummy multi vitamin with 800 iu's of vitamin D so not sure
if something in a multi could trigger this. either way I stopped that one too and i'm feeling
better in the evenings now but not sure which one was causing this horrible mood.
I guess I have to add the vitamin back in to test it and see if nasty mood comes back.
But i'm really low on vitamin D and need something..
thanks for any help.